# SDR SIMA20220609012

- Difficulty date: June 9, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Lh Beam
- Component: Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BEAM BETWEEN FR 87-88 CORRODED AT RIVET (MAJOR REPAIR) (LEVEL 2 CORROSION) C/A BLENDED AS REQUIRED TO REMOVE DAMAGE FROM LH BEAM BTW FR 87-88, APPLIED HYSOL AND FABRICATED AND INSTALLED DOUBLER IAW EMB-175 SRM 53-23-10 REPAIR 01P FIGURE 203.
